Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 48, NWS Raleigh, NC

April 13, 20204 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 13, 2020, 8:24 AM EDT for 4 counties in North Carolina. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 8:24 AM EDT (12:24 UTC)
Expired
Apr 13, 2020, 9:26 AM EDT
In force
62 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 85 km from the middle of the area, began a volume at 12:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 8:24 AM EDTTSTM WND DMG1 Nnw Sharpsburg, NCTHUNDERSTORM WINDS DOWNED A TREE ONTO A POWERLINE NEAR THE INTERSECTION OF DAVIS STORE ROAD AND MILL BRANCH ROAD.
Apr 13, 8:55 AM EDTTSTM WND DMG2 Ese Rocky Mount, NCNUMEROUS TREES DOWN IN/AROUND ROCKY MOUNT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 5:01 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 0.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 480 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
480 m²/s²
0-3 km storm-relative helicity
539 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

940 
WUUS52 KRAH 131224
SVRRAH
NCC065-083-127-195-131345-
/O.NEW.KRAH.SV.W.0048.200413T1224Z-200413T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
824 AM EDT Mon Apr 13 2020

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Nash County in central North Carolina...
  Edgecombe County in central North Carolina...
  Halifax County in central North Carolina...
  Wilson County in central North Carolina...

* Until 945 AM EDT.

* At 823 AM EDT, severe thunderstorms were located along a line 
  extending from 9 miles northeast of Dortches through 7 miles west 
  of Nashville to 9 miles south of Zebulon, moving northeast at 50 
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Rocky Mount, Roanoke Rapids, Tarboro, Nashville, Halifax, Wilson,
  Scotland Neck, Elm City, Dortches and Littleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon EDT for central North
Carolina.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3609 7731 3600 7741 3590 7734 3582 7735
      3580 7747 3557 7782 3560 7812 3561 7812
      3571 7816 3576 7824 3584 7824 3630 7794
      3650 7790 3648 7764 3641 7755 3632 7757
      3632 7744 3621 7738 3616 7727 3611 7723
TIME...MOT...LOC 1223Z 238DEG 45KT 3613 7778 3593 7809 3570 7827 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
2 follow-up statements
689 
WWUS52 KRAH 131303
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
903 AM EDT Mon Apr 13 2020

NCC083-127-131313-
/O.CAN.KRAH.SV.W.0048.000000T0000Z-200413T1345Z/
Nash NC-Halifax NC-
903 AM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR NASH AND HALIFAX COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until noon EDT for central North
Carolina.

LAT...LON 3582 7735 3583 7739 3581 7742 3580 7747
      3557 7782 3559 7782 3560 7812 3571 7816
      3573 7819 3584 7790 3584 7784 3615 7770
      3610 7760 3609 7753 3605 7752 3604 7753
      3604 7747 3600 7740 3590 7734
TIME...MOT...LOC 1303Z 245DEG 42KT 3597 7743 3593 7759 3570 7777 

$$

NCC065-195-131345-
/O.CON.KRAH.SV.W.0048.000000T0000Z-200413T1345Z/
Edgecombe NC-Wilson NC-
903 AM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR EDGECOMBE AND WILSON COUNTIES...

At 903 AM EDT, severe thunderstorms were located along a line
extending from 10 miles south of Scotland Neck to near Tarboro to 8
miles east of Wilson, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rocky Mount, Tarboro, Wilson, Elm City, Princeville, Sharpsburg,
Pinetops, Kenly, Lucama and Stantonsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon EDT for central North
Carolina.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3582 7735 3583 7739 3581 7742 3580 7747
      3557 7782 3559 7782 3560 7812 3571 7816
      3573 7819 3584 7790 3584 7784 3615 7770
      3610 7760 3609 7753 3605 7752 3604 7753
      3604 7747 3600 7740 3590 7734
TIME...MOT...LOC 1303Z 245DEG 42KT 3597 7743 3593 7759 3570 7777 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
265 
WWUS52 KRAH 131326
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
926 AM EDT Mon Apr 13 2020

NCC065-195-131336-
/O.CAN.KRAH.SV.W.0048.000000T0000Z-200413T1345Z/
Edgecombe NC-Wilson NC-
926 AM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR EDGECOMBE AND WILSON COUNTIES
IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A Tornado Watch remains in effect until noon EDT for central North
Carolina.

LAT...LON 3582 7735 3583 7739 3581 7742 3580 7747
      3557 7782 3559 7782 3560 7812 3571 7816
      3573 7819 3584 7790 3584 7784 3615 7770
      3610 7760 3609 7753 3605 7752 3604 7753
      3604 7747 3600 7740 3590 7734
TIME...MOT...LOC 1324Z 238DEG 45KT 3611 7715 3607 7731 3584 7749 

$$

MORROW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 8:10 AM EDT, 14 minutes earlier.

Area forecast discussion, Apr 13, 8:10 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
810 AM EDT Mon Apr 13 2020

.SYNOPSIS...
Showers and thunderstorms will cross the area this morning. Very
windy conditions will persist through this afternoon. A cold front
will follow and cross the region tonight.

&&

.NEAR TERM /TODAY and TONIGHT/...
As of 237 AM Monday...

...A Wind Advisory For Frequent Gusts Between 40 to 50 mph Continues
through 4 PM Today...
...Severe Storms Expected through Noon Today...

Model guidance in good agreement that the highly advertised main
line of convection will approach and affect the Triad down to Anson
Co between 4-5 AM, the US-1 corridor 6-8 AM, the I-95 corridor 7-9
AM, then exiting our CWA by 11 AM or Noon.  There is some suggestion
in the CAMs that a scattered tstms may develop out ahead of the main
line of convection, and should this happen, there can be tstm
activity even earlier than the aforementioned times.

Latest mesoanalysis shows deep layer ascent with a mid-upr short
wave trough moving across the TN Valley.  Notable div aloft in
conjunction with the main line of deep convection from the central
Appalachians south to southern AL.  Given the advertised strong wind
fields, 60-80+kt of effective shear over norther GA and Upstate SC
will lift NE into our area in the pre-dawn hours.  While the
thermodynamic profile right now is fairly stable, that will soon
change as vigorous llvl southerly flow advects more buoyant airmass
into our area.  With that happening in conjunction with the
increasing aforementioned shear, the stage is set for a round of
potentially dangerous severe convection when the activity moves
through at the times noted above.  Really no changes wrt
hazards...they are all on the table...including widespread damaging
straight-line winds, tornadoes (and possibly one or two longer-lived
violent tornadoes), gold ball size hail assoc with supercells, and
heavy downpours.

Latest water vapor channel shows impressive subsidence in the wake
of the main line of convection.  Projecting that forward, in
conjunction with model guidance, suggests that we'll see sunshine
return not too long after the convection exits to our east.  Even
though the sfc fropa will be delayed until this evening, attm it
appears that our precip chances will end for today with the exiting
morning convection.  So with abundant sunshine and vigorous mixing,
higher winds aloft will continue to mix down, thus continuing the
risk for 30-40 mph winds through mid to late afternoon, thus why the
wind advy will continue until 4 PM today.   That mixing will also
help warm afternoon temp readings into the low-mid 80s.

For tonight, NE low level winds and modest CAA can be expected.
While dry aloft thanks to subsidence, forecast soundings show the
aforementioned NE flow and CAA may set the stage for scattered 3-
5kft AGL statocu overnight. Lows tonight from mid 40s northwest to
the mid 50 southeast.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
As of 230 AM Monday...

The pattern is forecast to remain active through mid week as the
mean mid/upper level l/w trough will remain over at least the
eastern half of the country. This will allow for yet another
disturbance to approach the area on Tuesday and move across the
region Tuesday night into Wednesday. As associated surface low will
track along a quasi-stationary frontal zone located across the
southeast U.S. Central NC will generally remain on the cool side of
this boundary, with only a very small threat at this time of
thunderstorms across the far south/southeast Tuesday evening/early
Wednesday morning. Thus, will continue to leave out any mention of
thunder from the forecast for now. However, we should see precip
blossom Tuesday night into Wednesday. This should result in a
cool/cold rain on Wednesday morning (rainfall amounts generally a
half inch or less, with perhaps a bit more across the southeast), as
a reinforcing surface high builds into the are from the north. The
precip should begin to end during the afternoon, with a small chance
we could see some clearing late in the day. This may result in high
temps occurring very late in the afternoon/early evening.

High temps on Tuesday are expected to range from the mid 60s north
to the mid 70s south, with lows on Wednesday morning in the 40s to
near 50 south. Highs on Wednesday, which will be greatly affected by
the precip and may not occur until very late in the day are expected
to be in the upper 40s across the northeast Piedmont and northern
and central Coastal Plain to the lower 50s elsewhere, with perhaps a
few mid 50s across far western/southwestern portions of the area.
However, we could see temps remain/drop into the 40s across a good
portion of the area during the late morning/early afternoon (with
even some upper 30s not out of the question).

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 240 AM Monday...

Cool high pressure will build into and across the area Wednesday
night through Friday. This will result in cool temps for mid April,
with below normal temps through Friday morning. Expect high temps on
Thursday will be in the lower to mid 60s. High temps on Friday
should rebound to near normal, as the surface high shifts to the
east and a warming return flow returns. Thus, expect highs in the
upper 60s to lower 70s. Morning low are expected to range from 35-40
on Thursday morning and in the upper 30s to lower 40s for Friday
morning. Thus, we may have the potential for some frost again across
portions of the area late week.

The next system is expected to move across the area Friday evening
into Saturday. Questions remain with regard to timing/strength and
moisture return in advance of this system. Thus will limit pops to
the slight chance/low chance category with high temps slightly below
normal for Saturday, generally in the mid to upper 60s after lows in
the mid to upper 40s to near 50 on Saturday morning. Surface high
pressure will quickly move across the Saturday night into Sunday,
with precip possibly returning by late Sunday. Will keep high temps
on Sunday near normal, in the lower to mid 70s.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
As of 810 AM Monday...

Aviation conditions will remain poor through late morning with a
large area of showers and strong to severe storms crossing central
NC. MVFR to IFR conditions and extremely strong and gusty winds up
to 40-55 kt are expected over eastern terminals. Skies will clear
out SW to NE from mid-late morning through early afternoon, although
scattered to broken clouds based at 3500-5000 ft AGL are expected
through this evening. Even away from storms, surface winds from the
SW will be sustained at 15-25 mph with gusts to 30-40 kts today,
with direction shifting from SW through early afternoon to W and NW
from mid afternoon through early evening, then to N during the
evening, as a cold front passes through. Winds will diminish to
under 10 kts by mid to late evening.

Looking beyond 12z Tue: VFR conditions will prevail through much of
Tue, as the front stalls out near the coast. Low pressure will track
N along the front and bring a chance for sub-VFR conditions and rain
Tue evening through early/mid afternoon Wed. VFR conditions should
return late Wed through Fri with dry weather. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 4 AM to 4 PM EDT Monday for NCZ007>011-021>028-
038>043-073>078-083>086-088-089.

&&

SYNOPSIS...Hartfield
NEAR TERM...np
SHORT TERM...BSD
LONG TERM...BSD
AVIATION...Hartfield
Hazardous weather outlook, Apr 13, 7:40 AM EDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
740 AM EDT Mon Apr 13 2020

NCZ021-022-038-039-073-074-083-141145-
Forsyth-Guilford-Davidson-Randolph-Stanly-Montgomery-Anson-
740 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Potential for patchy frost Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ007-023-024-141145-
Person-Alamance-Orange-
740 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

A band of thunderstorms will move east across central North Carolina
this morning. Scattered to numerous gusts between 50 and 60 mph,
with isolated ones in excess of 60 mph, will be possible both within
and away from showers and storms. Additionally, the most intense
storms will be capable of producing isolated tornadoes. Storms will
exit the area by 11 AM.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Potential for patchy frost Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ008>010-025-026-040-041-075>077-084>086-141145-
Granville-Vance-Warren-Durham-Franklin-Chatham-Wake-Moore-Lee-
Harnett-Richmond-Scotland-Hoke-
740 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

A band of thunderstorms will move east across central North Carolina
this morning. Scattered to numerous gusts between 50 and 60 mph,
with isolated ones in excess of 60 mph, will be possible both within
and away from showers and storms. Additionally, the most intense
storms will also be capable of producing wind gusts in excess of
hurricane force (74 mph), isolated tornadoes, and large hail. Storms will
exit the area by 11 AM.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Potential for patchy frost Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ011-027-028-042-043-078-088-089-141145-
Halifax-Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson-
740 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

A band of thunderstorms will move east across central North Carolina
this morning. Scattered to numerous gusts between 50 and 60 mph,
with isolated ones in excess of 60 mph, will be possible both within
and away from showers and storms. Additionally, the most intense
storms will be capable of producing wind gusts in excess of
hurricane force (74 mph), isolated tornadoes, and large hail. Storms will
exit the area by 11 AM.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Potential for patchy frost Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Apr 13, 8:13 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
813 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND DMG     MORVEN                  34.86N 80.00W
04/13/2020                   ANSON              NC   911 CALL CENTER

            TREES AND POWER LINES DOWN ALL THROUGHOUT
            THE COUNTY, INCLUDING IN MORVEN WHERE A
            COUPLE OF TREES FELL ON RESIDENCES.

&&

JD
Local storm report, Apr 13, 8:14 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
814 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     2 E HILLSBOROUGH        36.07N 79.06W
04/13/2020                   ORANGE             NC   EMERGENCY MNGR

            TREES DOWN INTERSECTION OF US 70 AND
            LAWRENCE RD.

&&

DL
Local storm report, Apr 13, 8:16 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
816 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TSTM WND DMG     ROCKINGHAM              34.94N 79.77W
04/13/2020                   RICHMOND           NC   911 CALL CENTER

            TREES AND POWER LINES DOWN ALL THROUGHOUT
            THE COUNTY, INCLUDING IN ROCKINGHAM WHERE
            THERE WAS A STRUCTURE COLLAPSE (TREE THROUGH
            A RESIDENCE).

&&

JD
Local storm report, Apr 13, 8:19 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
819 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     TSTM WND DMG     2 N GARNER              35.72N 78.62W
04/13/2020                   WAKE               NC   TRAINED SPOTTER

            TREES DOWN AND COVERING ROAD AT OLD GARNER
            RD AND YEARGAN RD.

&&

DL
Local storm report, Apr 13, 8:20 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
820 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     TSTM WND GST     4 ENE HOPE MILLS        34.99N 78.88W
04/13/2020  M54 MPH          CUMBERLAND         NC   ASOS

            47 KNOT GUST AT THE FAYETTEVILLE REGIONAL
            AIRPORT.

&&

JD
Local storm report, Apr 13, 8:22 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
822 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     TSTM WND DMG     2 ENE LAKE WHEELER      35.71N 78.69W
04/13/2020                   WAKE               NC   TRAINED SPOTTER

            NUMEROUS REPORTS OF TREES DOWN ALONG LAKE
            WHEELED RD BETWEEN SIMPKINS RD AND OPTIMIST
            FARM RD.

&&

DL

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:05 AM EDTSpecial Weather StatementRAHChatham, Moore40 min
Apr 13, 4:40 AM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph50 min
Apr 13, 4:51 AM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Apr 13, 5:06 AM EDTTornado WarningRAHDavidson, Forsyth, Guilford24 min
Apr 13, 5:10 AM EDTSevere Thunderstorm WarningRAHMontgomery, Stanly50 min
Apr 13, 5:21 AM EDTSevere Thunderstorm WarningRAHAnson, Richmond39 min
Apr 13, 5:28 AM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Randolph62 min
Apr 13, 5:45 AM EDTTornado WarningRAHAlamance, Chatham, Guilford, Randolph30 min
Apr 13, 5:52 AM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond, Stanly68 min
Apr 13, 6:10 AM EDTTornado WarningRAHAlamance, Orange35 min
Apr 13, 6:19 AM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Granville, Orange, Person and 1 more56 min
Apr 13, 6:32 AM EDTTornado WarningRAHAlamance, Durham, Orange28 min
Apr 13, 6:41 AM EDTTornado WarningRAHGranville, Person34 min
Apr 13, 6:58 AM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more77 min
Apr 13, 7:16 AM EDTSpecial Weather StatementRAHDurham, Granville, Orange, Vance59 min
Apr 13, 7:19 AM EDTTornado WarningRAHCumberland, Harnett, Hoke, Moore, Richmond, Scotland13 min
Apr 13, 7:38 AM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance, Warren47 min
Apr 13, 7:47 AM EDTTornado WarningRAHVance, Warren28 min
Apr 13, 7:51 AM EDTSevere Thunderstorm WarningRAHFranklin, Nash, Wake, Wilson39 min
Apr 13, 8:00 AM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Nash, Sampson, Wayne60 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.